# SDR USAA2009062291533

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 63,479 hours, 28,337 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 29 - ORD - EEL - FORWARD FLIGHT ATTENDANT'S FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD FLIGHT ATTENDANT'S FLASHLIGHT BATTERY AS REQUIRED.
